# SDR USAA2014071500022

- Difficulty date: July 14, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N516270
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON FWD CABIN FLOOR SUPPORT AT BS 395, BETWEEN RBL 45.50 TO RBL 24.75.  REPLACED FWD CABIN FLOOR SUPPORT AT BS 395, BETWEEN RBL 45.50 TO RBL 24.75 IAW SRM 51-40-02, 51-10-02, 53-00-51 & 51-40-05.
